Posted by: Sarah | 2012-02-16


Hi Cyber doc, on sunday i started off with a pain in my back by the shoulder area and it moved to my chest. I have also had terrible temps and feel achy all over. I went to my doc on Monday who prescribed pain med, antibiotics (Promoxil - 500mg). I started taking my antibiotics as soon as i got them with the other meds and yesterday i felt ok but today i am feeling really yuck again. I got a rash on my forehead (tiny bumps) which have now gone - i think that was due to the fevers and chills. Any idea what this could be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


In light of your symptoms, i.e. malaise, high fever and body ahes, it is possible that you have a viral infection. You should keep well hydrated and try and get as much rest as possible. I do however, suggest that you reconsult your doctor, if your symptoms does not improve. The back pain can be due to muscle spasm with radiation to your chest wall. Ask your doctor for an examination to exclude other possible causes.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.